# SDR DALA2021022201007

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,458 hours, 23,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON RT SIDE PLATE BTW STA 1380 TO 1200 AT AFT CARGO COMPARTMENT.  SIDE PLATE REPLACED.  (LP 1733890)
